# SDR HDNA2018F00066

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N915SH
- Make and model: Bolkms BO105S
- Aircraft serial: S340
- Aircraft time: 12,193 hours, 35,034 cycles
- Engine: Allsn 250C20B
- Engine time: 8,564 hours, 24,462 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C20B
- Part serial: CAE835938
- Condition: Making Metal
- Part time: 8,564 hours, 24,462 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP INDICATION. PILOT FOLLOWED EMERGENCY PROCEDURE AND SHUT ENGINE DOWN AND PERFORMED RUN-ON LANDING.  UPON INSPECTION OF CHIP DETECTOR FOUND CATEGORY 1 SLUDGE TYPE MATERIAL. PERFORMED PENALTY RUN WITH NO DEFECTS NOTED.
